# SDR TWAA9913701

- Difficulty date: September 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604TW
- Make and model: Boeing 767231
- Aircraft serial: 22567
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Row 18-22
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CABIN EMERGENCY EXIT SIGN ABOVE THE DOOR AT ROW 18, LEFT SIDE, AND THE EMERGENCY AISLE LIGHTS AT ROWS 18 TO 22, ALL ILLUMINATED WITH THE SWITCH IN THE ARMED POSITION.  REPLACED THE BATTERY, MFG 2013-1A, AND THE BATTERY CHARGER, MFG 2012-1.  CORRECTED AT CHECK-C.
